Pacific Journal of Mathematics

On the role of an abelian phase group in relativized problems in topological dynamics.

Douglas McMahon

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 493-504.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867101

Mathematical Reviews number (MathSciNet)
MR0433420

Zentralblatt MATH identifier
0331.54035

Subjects
Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

McMahon, Douglas. On the role of an abelian phase group in relativized problems in topological dynamics. Pacific J. Math. 64 (1976), no. 2, 493--504. https://projecteuclid.org/euclid.pjm/1102867101


Export citation

References

  • [1] Joseph Auslander, B. Horelick, Regular minimal sets, II, the proximally equicontinuous case, Compositio Math., 22 (1970), 203-214.
  • [2] R. Ellis, Lectures on topological dynamics, Math. Lecture Note Series, Benjamin, N.Y. 1969.
  • [3] W. H. Gottschalk, An irreversible minimal set, Ergodic Theory, Proc. of an international symposium (New Orleans, 1961). Academic Press, New York, 1963, 121-134.
  • [4] D. McMahon, Relativized problems with abelian phase group in topological dynamics, Proc. Nat Acad. of Sci., U.S.A. 73 No. 4, (1976).
  • [5] D. McMahon,T. S. Wu, On weak mixing and local almost periodicity, Duke Math.J., 39 (1972), 333-343.
  • [6] D. McMahon, On the connectedness of homomorphisms in topological dynamics, submitted.
  • [7] K. Petersen, L. Shapiro, Induced flows, Trans. Amer. Math. Soc, 177 (1973), 375-390.
  • [8] R. Sacker, G. Sell, Finite extensions of minimal transformation groups, Trans. Amer. Math. Soc, 190 (1974), 325-334.
  • [9] P. Schoenfeld, Regular homomorphisms of minimal sets, Thesis, (University of Maryland, 1974).
  • [10] T. S. Wu, Notes on topological dynamics,I. Relativedisjointness, relative regularity and homomorphisms, Bull. Inst. Math. Acad. Sinica, 2 (1974), 343-356.
  • [11] T. S. Wu, Notes on topological dynamics, II, Distal extensions with discrete fibers and prime flows, June 1975 Bull. Inst. Math. Acad. Sinica.